# SDR CALA2021030100236

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 25,469 hours, 2,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ABYA003012A0010
- Condition: Corroded
- Location: Lav Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB LAV L THRESHOLD BEAM FOUND CORROSION REF NON-ROUTINE NO:9426 588,ORIGINATED BY EMP:V906647,SPEC NO.B787-25-3-0035. PERFORMED BY EMP:V906647,CAB LAV L THRESHOLD BEAM REPAIRED AS PE R ECRA2541-01548 REV.-. RII BY EMP:V902604.
